Learn important information on Lisinopril at http://www.lisinopril.us/
Lisinopril is a medication that is generally used for high blood pressure and congestive heart failure. It can also be prescribed after a heart attack. It comes from a group of drugs called ace inhibitors. It is usually taken once a day and can be taken with or without food.
If you are using this medication you should keep a daily log of your blood pressure. Take this to your doctor, so they can review this information and adjust your medication accordingly.
If you are just beginning to use this medication, be careful when you wake up in the morning. Don't get up out of bed to quickly, you may find yourself getting dizzy and could faint. Get up slowly and in steps, this will allow your body to adjust.
The main side effect of this medication is dizziness. This is caused by hypotension, which means that your blood pressure is too low. If you find yourself becoming dizzy, contact your doctor so they can adjust your medication.
You could experience nausea, vomiting and even diarrhea, when you begin using lisinopril. These symptoms are not uncommon, as your body adjusts to the new medication. If they persist, you should contact your physician.
Some of the potential side effects of this medication are an increase in potassium. Supplements that have potassium in them should be avoided, unless recommended by your doctor. If your potassium levels become too high, it can cause arrhythmia.
Read the labels of all the foods that you eat and look for potassium. For example, some salt substitutes use potassium and that could be problematic.
If you are taking this medication and you become pregnant, you should switch to another blood pressure medication immediately. The use of this medication in the second or third trimester can damage or kill your unborn child. See your doctor and have them find a new medication for your high blood pressure.
A rare, but serious side effect of this mediation is angioedema. This reaction can happen at any time, even after years of successfully taking lisinopril.
You can recognize this reaction by a buildup of fluid in your face, throat and lips. It could be life threatening. If this should happen, call 911 or immediately go to an emergency room.
This reaction is quite rare; however anyone using this medication should be aware of this reaction, in case it should happen to them.
This information is purely for educational purposes only. Do not make any changes to your medication without consulting your physician. For more information on lisinopril, go to www.lisinopril.us
they will never tell you it can also cause akathisia. Common terms for it is motor restlessness. It's a hell you can't imagine. Sometimes restless legs is diagnosed instead of akathisia because most doctors have no idea what it is.
I acquired this dizziness vertigo treatment “great joko space” (Google it) for my partner who has experienced varying degrees of dizziness for four to five. Four days after, he began to get a better head for a good period of time, but not yet entirely. Ideally, with continued usage, he will be dizzy free before long.
The doctor prescribed this to my husband (a type 1 diabetic) in the nursing home, he developed a severe cough which lead to seizures, very scary. Once I had that drug stopped, the cough and seizures stopped. I do not recommend this medication!
I'm 24, after being hospitalized over night due to chest pains and blood work, the doctor wanted to check my heart. Luckily every heart test and ultrasound they did was good. They said my heart isn't damaged and it's in excellent condition. However my blood work showed my pottasuim was low & I was dehydrated. On top of that my blood pressure & heart rate was extremely high. I was tried on metroprolol in the past but I stopped that medication due to severe bizzare side effects. The hospital dr was going to put me back on metroprolol but I told him nope, can't handle that, won't take that again. I mentioned Lisinopril just because I've heard from others it was a good medication. At first they said no, not in young patient's, then they decided to put me on it because I refused to take metroprolol. Lisinopril\Hydrochloridze works well at keeping my blood pressure down, however, I have cold like symptoms runny nose & cough. My heart rate is over 100.
I'm 35 and have been on it for a month now, I was having really bad BP and had a stroke almost when I went to hospital my BP was 190/90 and they rushed me back. I also have very severe panic attacks so this doesnt help my BP. But since being on the 20mg I feel alot better, I dont feel as though I'm going to hit the floor anymore at times. I just took my BP now and it was 132/87 with HR AT 95. I'm going to my PCP this week and hopefully I can figure if this is what I should stay on or maybe something different.
After taking this medication for 1 week...NOW I cant walk or do anything cuz I get so dizzy Im going to fall over an throw up. I was okay before taking this medication. Now I cant do anything. I have to find something else to help with high blood pressure.
yes, I have to be the ignorant one ! I understand that for me informative information , however he sounds like he's reading a commercial on a scream in front of him. why don't you check stations speech in layman which most people understand and don't sound like an infomercial. I wouldn't listen to him because he sounds artificial. for the same amount of information that he gave me I can just read a book instead.
Oh my god I'm scared my grandma has been taking this for two years and just suddenly developed severe dizziness out of nowhere ... I have to help her walk and go to the bathroom and pull her pants up everything.... So crazy just a week ago she was driving and walking around.... living a normal life.... then she went to her doctor and they prescribed her some antibiotics said it was a sinus infection... What's strange is that her dizziness slightly went away after she finished her antibiotic's she got this horrible burning sore throat and she has so much mucus/ congestion that she was wheezing... and then this week along with the mysterious congestion out of nowhere her blood pressure went up really high that we had to go to go to the ER two days ago.... They ran all kinds of x-rays and tests on her lungs and everything.... Well her sodium was very low which is scary because it could cause seizures/coma or death!!!! Which we were told by several doctors that theres no way LISINOPRIL Could have caused that... But then we spoke to her heart specialist this morning and he told us otherwise ....? Very strange...whats crazier is that x-ray showed that her right lung looked like smokers lungs.. (Shes NEVER SMOKED IN HER LIFE!) the doctor said not to really worry about her lungs.... Its so crazy she had all these test done back this January when her blood pressure was up.... They never said anything about her lungs being her like that then...? They think this is from secondhand smoke from over the years....I just find it very strange.... But I'm really worried about her sodium they said she was good enough to come home now but she'll have to schedule another appointment for heart doctor find a different medication instead of LISINOPRIL.... Just scares me to death because I live with her and take care of her and shes always been able to do things.... shes so weak now and just sits on the couch even scared to get up to go the bathroom because she don't want to walk and fall she's so wobbly when she walks is so sad to see her like this I cant even sleep...:(.
you really need to tell the public that it may indeed help your kidneys.However, it can cause blood pressure drop and damage the kidney.. I am not diabetic nor have high blood pressure..I used it for heart failure until my pressure started to drop and my kidney function declined..Most md are so use to treating patients with elevated blood sugar and pressure. they are not looking for kidney problems..I had one kidney removed from cancer and they kept me on the drug until my only kidney started to decline
Lisinopril has me coughing like crazy. I stopped taking the medication after two weeks but one week later, I am still coughing. Now I learn that the cough can take months to clear up after stopping the medicine. Wow! The Doctor should have warned me!
Was on Atenolol for 15 years, my Dr. switched me to Lisinopril 6 months ago, developed a nagging cough, went today for 6 month follow up, got switched to something else, hopefully the cough goes away soon.
Oh my GOD don't scare me I thought my blood pressure could be high and took one from my moms medicine cabinet. I have never done something like this and I'm scared. I'll never do this again I just thought it could help
if your Lisinopril is making you cough and have headaches you should speak to your doctor to switch it to a different class of drugs called ARBs. Cough is a side effect of the medication you are currently on!
Things you need know....DON'T TAKE THIS DRUG. For months my body ached all over and i often felt tired. I went to the doctor and had a complete check-up but everything came back normal. My doctor refuses to believe lisinopril caused these problems but i feel much better now.
Erectile dysfunction (ED) is a problem with getting and maintaining an erection that’s firm enough to have sexual intercourse. All men have trouble getting an erection from time to time, and the likelihood of this problem increases with age. If it happens to you often, though, you may have ED.
Viagra is a prescription drug that can help men with erectile dysfunction. For many people, romance means candlelight, soft music, and a glass of wine. The little blue pill, Viagra, can be part of this picture, but only if you drink small or moderate amounts of alcohol.